# SDR UALA2012070203535

- Difficulty date: June 30, 2012
- Submitted: July 3, 2012
- Operation: Air carrier
- Aircraft: N418UA
- Make and model: Airbus A320-232
- Aircraft serial: 485
- Aircraft time: 60,893 hours, 22,937 cycles
- Engine: Iae V2527A5
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: D3617003000000
- Condition: Disconnected
- Location: Bleed Air Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GRD AIR DUCT ASSY FOUND PARTIALLY DISCONNECTED.  P/N D3617003000000.  REPLACED DAMAGED DUCT AND SEAL PER AMM.  PERFORMED LEAK CHECK PER AMM OK.  PERFORMED OVERHEAT CHECK PER AMM.  PERFORMED GENERAL AREA INSPECTION FOR DAMAGE.  NONE FOUND.
